# SDR AALA202108277842

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 23,183 hours, 2,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN BY DOOR 2L FELL OUT. **SUPPLEMENTAL REPORT FOR AALA202108247842: SECURED SIGN AT DOOR 2L PER AMM 33-50-00.** (CLOSED)
